Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Depo shot and fertility drugs??

I received the depo shot about a month ago and my fiancé and I decided we want to have a baby before December of next year and we decided this too late to not receive that first shot so I'm wondering what would be the effects of fertility treatments be with this shot in my system?? I have only received that one shot nothing previous to that
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. You should use the following natural methods for a rapid removal of the synthetic hormone from the body. Drink lots of water every day, eat lots of fresh raw vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.